# SDR A6WA200740643

- Difficulty date: December 2, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 10,561 hours, 9,798 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE AND ELECTRICAL FIRE ODOR COMING FROM F/O`S SIDE PANEL NEAR WINDSHIELD.  FOUND FLOOD LIGHT ON F/O`S SIDE INOPERATIVE AND CIRCUIT BREAKER FOR FLOOD LIGHT POPPED.  INSPECTED WIRE HARNESS, NO DEFECTS NOTED.  (M)
